| Catalog Number |
01.18.433 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01-jul-2024: lot 2312572: (b)(4) items manufactured and released on 21-sep-2023.Expiration date: 2028-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Addotional devices involved batch reviews performed on 01-jul-2024: liner: mpact dm 01.26.2852mhc double mobility hc liner 28/dmf (k092265) lot 2308555: (b)(4) items manufactured and released on 19-jun-2023.Expiration date: 2028-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115) lot 2237468: (b)(4) items manufactured and released on 13-dec-2022.Expiration date: 2027-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 2 months after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the stem, head and liner.The surgery was completed successfully.